# SDR MALA965187

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Dented
- Location: Ws 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT AFT FALSE WING RIB AT WS 39 DENTED AND CHAFED APPROX .025 IN FLANGE.  COMPLETED REPAIR BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW AEROTECH DESIGNS EA01-96113 DATED NOV 4/96.  (M)
